MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREW DRIVER/CANNULATED/XL25; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREW DRIVER/CANNULATED/XL25; SCREWDRIVER
Catalog Number 03.045.001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during post-operative inspection, the cable passer was bent, awls were bent, and the screwdrivers heads were stripped after high volume usage.The graphic cases black sides were tearing off.No patient involvement reported.This report is for one (1) screwdriver xl25.This is report 2 of 2 for (b)(4).

Brand Name
SCREW DRIVER/CANNULATED/XL25
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13693209
Report Number2939274-2022-00783
Device Sequence Number1869403
Product Code HXX
UDI-Device Identifier07612334167781
UDI-Public(01)07612334167781
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE CABLE PASSER; MEDIUM AWL FOR FLEXIBLE HUMERAL NAIL; OUTER CASE 3 HIGH 3/3 WIDTH; SCREW DRIVER/CANNULATED/XL25
Patient SexUnknown